ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2011 , Volume 16 , Issue 4

A special issue
Dedicated to Kok Lay Teo and Jie Sun on the Occasion of their 65th Birthdays

Select all articles

Export/Reference:

Preface
Honglei Xu, Cheng-Chew Lim and Wei Wei
2011, 16(4): i-i doi: 10.3934/dcdsb.2011.16.4i +[Abstract](650) +[PDF](75.9KB)
Dimension reduction and Mutual Fund Theorem in maximin setting for bond market
Nikolai Dokuchaev
2011, 16(4): 1039-1053 doi: 10.3934/dcdsb.2011.16.1039 +[Abstract](987) +[PDF](375.9KB)
Feature extraction of the patterned textile with deformations via optimal control theory
Zhi Guo Feng, K. F. Cedric Yiu and K.L. Mak
2011, 16(4): 1055-1069 doi: 10.3934/dcdsb.2011.16.1055 +[Abstract](962) +[PDF](457.3KB)
Synchronization of chaotic systems with time-varying coupling delays
Tingwen Huang, Guanrong Chen and Juergen Kurths
2011, 16(4): 1071-1082 doi: 10.3934/dcdsb.2011.16.1071 +[Abstract](975) +[PDF](680.0KB)
Joint backoff control in time and frequency for multichannel wireless systems and its Markov model for analysis
Hyukjin Lee, Cheng-Chew Lim and Jinho Choi
2011, 16(4): 1083-1099 doi: 10.3934/dcdsb.2011.16.1083 +[Abstract](879) +[PDF](488.6KB)
An optimal PID controller design for nonlinear constrained optimal control problems
Bin Li, Kok Lay Teo, Cheng-Chew Lim and Guang Ren Duan
2011, 16(4): 1101-1117 doi: 10.3934/dcdsb.2011.16.1101 +[Abstract](1057) +[PDF](378.5KB)
Determination of effective diffusion coefficients of drug delivery devices by a state observer approach
Shalela Mohd Mahali, Song Wang and Xia Lou
2011, 16(4): 1119-1136 doi: 10.3934/dcdsb.2011.16.1119 +[Abstract](804) +[PDF](532.9KB)
A class of nonlinear impulsive differential equation and optimal controls on time scales
Yunfei Peng and X. Xiang
2011, 16(4): 1137-1155 doi: 10.3934/dcdsb.2011.16.1137 +[Abstract](1022) +[PDF](403.0KB)
A spectral PRP conjugate gradient methods for nonconvex optimization problem based on modified line search
Zhong Wan, Chaoming Hu and Zhanlu Yang
2011, 16(4): 1157-1169 doi: 10.3934/dcdsb.2011.16.1157 +[Abstract](1177) +[PDF](315.6KB)
Numerical simulation of two-fluid flow and meniscus interface movement in the electromagnetic continuous steel casting process
B. Wiwatanapataphee, Theeradech Mookum and Yong Hong Wu
2011, 16(4): 1171-1183 doi: 10.3934/dcdsb.2011.16.1171 +[Abstract](892) +[PDF](1588.6KB)
Necessary and sufficient conditions for stability of impulsive switched linear systems
Honglei Xu, Kok Lay Teo and Weihua Gui
2011, 16(4): 1185-1195 doi: 10.3934/dcdsb.2011.16.1185 +[Abstract](1028) +[PDF](348.4KB)
Stabilization of discrete-time Markovian jump systems with partially unknown transition probabilities
Qingling Zhang, Guoliang Wang, Wanquan Liu and Yi Zhang
2011, 16(4): 1197-1211 doi: 10.3934/dcdsb.2011.16.1197 +[Abstract](1024) +[PDF](422.7KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]